# SDR R61A2021031200242

- Difficulty date: February 28, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 CORROSION FOUND ON HINGES AT WASTE SERVICE PANEL FR88 BTW STR 27-28 RH. REPLACED HINGE PN 170-85089-401 IAW SRM 51-41-02.SEE AAR NRC 4500861-2000-0145 FOR WORK PERFORMED.AC REMAINS IN YQG FOR COMPLETION.
